MAUDE Adverse Event Report: HOUSTON SYMMETRY GEN MODEL 8103; GENERATOR

HOUSTON SYMMETRY GEN MODEL 8103; GENERATOR
Model Number 8103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breathing-related sleep disorder (4875)
Date of Event 06/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction h6 impact code: f2301 was inadvertently left off the initial report and has now been added.
 
Event or Problem Description
It was reported that the subject was experiencing sleep apnea possibly related to stimulation and possibly related to the device.The subject has been placed on cpap machine and is not experiencing a serious deterioration in health.The event has not resolved or recovered.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
SYMMETRY GEN MODEL 8103
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24782094
Report Number1644487-2026-10418
Device Sequence Number15934031
Product Code MUZ
UDI-Device Identifier05425025750504
UDI-Public05425025750504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/12/2023
Device Model Number8103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR
Patient SexFemale